# SDR DHL2001364024

- Difficulty date: September 5, 2001
- Submitted: September 7, 2001
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 141
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Condition: Chafed
- Location: Pneumatic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: J, B, A

## Discrepancy

DURING CLIMBOUT, SMOKE ANNUN ILLUMINATED.  SHORTLY AFTER THE FLIGHT DECK SMOKE ILLUMINATED.  RECEIVED A REGUL FAULT LIGHT, TEMP HI LIGHT, PACK FAULT ALL ON THE NR 1 SIDE.  AFTER RUNNING THE APPROPRIATE CHECK LIST, AND SHUTTING OFF THE NR 1 PACK, THE LIGHTS EVENTUALLY EXTINGUISHED.  FOUND NR 1 ENG AFT B-SUMP VENT AND PNEU SUPPLY TUBE HAD CHAFED THRU EACH- OTHER.  REMOVED AND REPLACED BOTH THE AFT VENT B-SUMP VENT AND PNEUMATIC SUPPLY LINE.  AS FOR THE TEMP HI FAULT.  REMOVED AND REPLACED THE FAN AIR VALVE.  OPS & LEAK CK'D OK IAW M/M 36-11-16, 36-11-00, 21-00-00, JRH CHAPT 18, & M/M 26-12-0.  OK FOR CONTINUED SERVICE.
